# SDR SWAA2024082609189

- Difficulty date: July 4, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON LT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 RIB AND 16 INCH. FROM FRONT SPAR. INBOARD SIDE OF RIB. CRACK LENGTH = 0.600 INCH. APPROX. 2024-420742<[01] STEPS 5 AND 6 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 500D; S/N: 00X12101V022235; CAL DUE DATE: 07-SEP-24;[02] REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED BETWEEN STAB STA 187.5 TO STAB STA 203.5 AND BETWEEN 12 INCHES TO 22 INCHES FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2: REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED BETWEEN STAB STA 187.5 TO STAB STA 203.5 AND BETWEEN 12 INCHES TO 22 INCHES FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. ELEVATOR POWER OFF FLIGHT TEST IS NOT NECESSARY DUE TO NOT EXCEED AERODYNAMIC LIMITS ELEVATOR IAW B737-700 SRM 55-10-01-2R-11 PARAGRAPH 4.S. SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 3: REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN PANEL LOCATED BETWEEN STAB STA 187.5 TO STAB STA 203.5 AND BETWEEN 12 INCHES TO 22 INCHES FROM FRONT SPAR IAW B737-700 SRM 55-10-01-2R-11 REPAIR 11. ELEVATOR POWER OFF FLIGHT TEST IS NOT NECESSARY DUE TO NOT EXCEED AERODYNAMIC LIMITS IAW B737-700 SRM 55-10-01-2R-11 PARAGRAPH 4.S. SEE INDIVIDUAL SIGN OFF BELOW;[05] CERTIFIED WORK PERFORMED AS RII
